# SDR HEEA087452

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,544 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Knob
- Condition: Separated
- Location: Adi
- Component: Adi
- Component part number: 50400179015
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI INDICATOR CAGING KNOB CAME OFF. REPAIRED.
